# SDR DXTA2009012503473

- Difficulty date: January 25, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 568 hours, 403 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE NOSE WHEEL FAILED TO RETRACT.  THE GREEN NOSE WHEEL LIGHT AND RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.   JACKED ACFT AND PERFORMED LANDING GEAR ADJUSTMENT TEST IAW 32-00-00 AND NOTED NLG WILL RETRACT BUT NOT LOCK IN THE UP POSITION.  DISCONNECTED NLG DOOR ROD END AND PERFORMED GEAR SWING WITH NLG NOW LOCKING IAW MCC, CHECKED NLG STRT SERVICING WITH NO DEFECTS FOUND.  COMPLIED WITH NLG EXTENSION AND RETRACTION IAW MM 32-30-00.  RECONNECTED BOTH NOSE GEAR DOORS PUSH RODS AND COMPLIED WITH FOLLOW ON GEAR SWINGS USING HYD. TESTED WITH NO DEFECTS NOTED.
